# SDR AWXA0000776

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902865
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 1, AFT CABIN FS 986, BL 0 TO RBL 45 FLOORBEAM TOP CAP CORRODED; AFTER FURTHER EVALUATION, FOUND CORROSION OUT OF LIMITS AT RBL 20 AND LBL 15.  CUT TOP CAP AT LBL 29 AND REMOVED EXISTING REPAIR AT LBL 27, FAB''''D REPAIR PARTS IAW 737 SRM 51-20-01, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-51 FIG 202.
